Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 10, NWS State College, PA

June 27, 2013Clearfield County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 27, 2013, 5:11 PM EDT for Clearfield County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:11 PM EDT (21:11 UTC)
Expired
Jun 27, 2013, 8:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Clearfield County, PA

The radar

The State College radar (KCCX), 40 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:05 PM EDTFLASH FLOODCurwensville, PAHOMES BEING EVACUATED IN CURWENSVILLE DUE TO RISING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WGUS51 KCTP 272111
FFWCTP
PAC033-280015-
/O.NEW.KCTP.FF.W.0010.130627T2111Z-130628T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLEARFIELD COUNTY...

* UNTIL 815 PM EDT...

* AT 505 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
  FLOODING FROM A THUNDERSTORM OVER CENTRAL CLEARFIELD COUNTY. THE 
  HEAVIEST OF THE RAIN IS OFF TO THE EAST OF THE AREA NOW...BUT THE
  TORRENTIAL RAIN WHICH OCCURRED OVER THE HEADWATERS OF THE ANDERSON 
  CREEK NEAR THE DUBOIS RESERVOIR COULD CONTINUE TO WORSEN FLOODING
  IN AND NEAR CURWENSVILLE THROUGH THE NEXT FEW HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CURWENSVILLE...HYDE...CLEARFIELD AND WOODLAND.

DOPPLER RADAR ESTIMATES THAT UP TO 5 INCHES OF RAIN HAS FALLEN IN 
THE ANDERSON CREEK BASIN IN THE LAST 5 HOURS. THIS RAIN 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4101 7851 4108 7848 4107 7829 4091 7842
      4093 7859

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 4:48 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 27, 4:48 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 PM EDT THU JUN 27 2013

.SYNOPSIS...
AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED
STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND.
THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL
OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE
UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS
THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI
VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE
EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
TORNADO WATCH #377 IN EFFECT FROM SOUTH CENTRAL MOUNTAINS THROUGH
THE MIDDLE TO LOWER SUSQUEHANNA RIVER VALLEY UNTIL 10 PM EDT.

EXTREME ONGOING FLASH FLOODING OVER NORTHWEST CLEARFIELD COUNTY
IS NOW MORPHING INTO A HYBRID SEVERE WEATHER EVENT FROM THE SOUTH
CENTRAL MOUNTAINS TO THE LOWER SUSQ AS CELLS OVER BEDFORD AND
HUNTINGDON COUNTIES HAVE SHOWN DECENT ROTATION...INFLUENCED BY THE
STRONG VORTICITY MAXIMUM PROPAGATING THROUGH THE AREA...CURRENTLY
LOCATED OVER SOUTHERN BLAIR COUNTY.

FLASH FLOOD WATCH ISSUANCES HAVE BEEN FOLLOWED BY FLOOD
ADVISORIES AND FLASH FLOOD WARNINGS FOR CLEARFIELD COUNTY AS HIGH
INTENSITY RAINS CONTINUE TO MOVE NORTHWARD. A FLASH FLOOD
EMERGENCY IS IN EFFECT FROM TROUTVILLE THROUGH DUBOIS AND TREASURE
LAKE WHERE WATER RESCUES...EVACUATIONS AND ROAD CLOSURES ARE IN
PROGRESS. ROUTES 322 AND 219 ARE CLOSED AT THEIR INTERSECTION.

AS THE VERY MOIST ATMOSPHERE CONTINUES TO SPREAD EASTWARD ALONG A
BOUNDARY...FLASH FLOOD ADVISORIES ARE POSSIBLE DUE TO THE HEAVY
RAIN ASSOCIATED WITH ANY CONVECTION. THE SEVERE THREAT WILL
BECOME THE PRIMARY STORY LATE AFTERNOON AND THROUGH THE FIRST HALF
OF THE TONIGHT PERIOD AS THE SOUTH CENTRAL MOUNTAINS AND LOWER
SUSQ BECOME THE FOCUS NOW THAT THE SYSTEM IS PIVOTING EASTWARD.
CLEARFIELD AND (PBZ/S) JEFFERSON COUNTY HAVE BEEN THE UNFORTUNATE
PIVOT POINT TODAY...WITH SEVERE FLASH FLOODING THE RESULT FROM
SYKESVILLE THROUGH TROUTDALE AND DUBOIS AND TREASURE LAKE.

WIDESPREAD ONE TO TWO INCH QPFS STILL THE ORDER OF THE DAY...BUT
HIGH INTENSITY TRAINING ECHOES WILL CONTINUE THE THREAT FOR FLASH
FLOODING INTO THIS EVENING ACROSS CENTRAL AND NORTHERN AREAS WHERE
THE PIVOT POINT PROPAGATES...LOCALLY 3" PLUS IS POSSIBLE ALONG THAT
AXIS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A DRIER FRIDAY IS IN STORE FOR CENTRAL PA...AS SOUTHERLY LL JET
AND ASSOC PLUME OF AND ASSOC PLUME OF HIGH PWATS PUSHES OFF THE E
COAST. HOWEVER...TRAILING ENERGY DIGGING INTO THE BACK SIDE OF THE
MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A SHRA OR
PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP CONTAIN BASIN
AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD OF AN INCH
ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE SOUTH.

ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON
FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE
ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES.

ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW
ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE
CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
DAYTIME HIGHS CONTINUE TO TREND DOWNWARD...ESPECIALLY GIVEN
CLOUDIER SKIES AND AFTERNOON PRECIPITATION. THE UNSEASONABLY LOW
HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA ON SATURDAY...A
PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN COOL TEMPS
ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM SHRA/TSRA
ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON LATEST GEFS
OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE ANOTHER WARM DAY
ACROSS THE EASTERN HALF OF THE STATE...WHILE CLOUDS/PRECIP KEEP
READINGS COOLER ACROSS THE WEST.

MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE
SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E
GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION
OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION
TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON
WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE
AREA...PROMOTING ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED
CONVECTION SUN-WED.

ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL
NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH
OF WARM NIGHTS INTO NEXT WEEK.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
HAD MORE DENSE FOG AT UNV AND AOO THAN I EXPECTED LAST NIGHT...
GIVEN SHORT NIGHTS.

ANYWAY...MAIN CONCERN NOW IS BANDS OF STORMS THAT HAVE THE
POTENTIAL FOR STRONG WINDS THE NEXT FEW HOURS. BEEN UPDATING
TAFS AS NEEDED THE LAST FEW HOURS.

FAR WESTERN AREAS LIKE JST AND AOO MAINLY DONE WITH ANY MAJOR
WEATEHR...JUST A FEW SHOWERS TO THE WEST.

ADVERSE WEATHER CONDITIONS BEING CAUSED BY A SFC LOW DEVELOPING
OVER THE UPPER OH VLY EARLY THIS MORNING AND TRACKING SLOWLY ENEWD
ACRS CNTRL PA THIS AFTN/EVE AND INTO NY STATE BY FRIDAY MORNING.

OUTLOOK...
FRI-TUE...VFR-MVFR WITH SCT SHOWERS AND TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR PAZ004>006-010>012-
017>019-024>028-033>035-037-041-042-045-046-049>053.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...DEVOIR
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/MARTIN/STEINBUGL
Hazardous weather outlook, Jun 27, 4:03 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT THU JUN 27 2013

PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046-
282015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
403 PM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS
COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-282015-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
403 PM EDT THU JUN 27 2013

...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS
COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-049>053-282015-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
403 PM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY...
...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS
COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 4:05 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT THU JUN 27 2013

PAZ066-272100-
LANCASTER PA-
405 PM EDT THU JUN 27 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LANCASTER COUNTY...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAP...MOVING NORTH AT
15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL AFFECT GAP...NEW HOLLAND...
CHURCHTOWN AND ADAMSTOWN.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 285
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.

LAT...LON 4011 7593 4004 7593 3996 7599 3989 7599
      3986 7600 3993 7622 4028 7609 4014 7587
      4013 7588

FORECASTER:MARTIN
Special weather statement, Jun 27, 4:08 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT THU JUN 27 2013

PAZ012-018-019-027-045-046-272115-
MIFFLIN PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-
408 PM EDT THU JUN 27 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CENTRE...NORTH CENTRAL
MIFFLIN...SOUTH CENTRAL LYCOMING AND SOUTHEASTERN CLINTON COUNTIES...

AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR TUSSEY MOUNTAIN SKI
AREA...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT BELLEFONTE...POE VALLEY STATE PARK...AND MILESBURG...ZION...
AND MILLHEIM...HOWARD...AND REBERSBURG...LAMAR...AND BALD EAGLE STATE
PARK AND BEECH CREEK.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA AND LOCK HAVEN UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 156 AND 194...I-99 BETWEEN MILE MARKERS 76
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45...
STATE ROAD 120.

LAT...LON 4113 7703 4107 7712 4107 7714 4105 7714
      4069 7763 4071 7768 4073 7768 4072 7771
      4077 7785 4120 7773

FORECASTER: JUNG/GRUMM
Special weather statement, Jun 27, 4:30 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT THU JUN 27 2013

PAZ059-066-272130-
LANCASTER PA-LEBANON PA-
430 PM EDT THU JUN 27 2013

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LANCASTER
AND SOUTHEASTERN LEBANON COUNTIES...

AT 427 PM EDT...THE STRONGEST THUNDERSTORM WAS NEAR LEOLA...MOVING
NORTH AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL AFFECT EPHRATA...TERRE HILL...
REAMSTOWN...ADAMSTOWN AND NEWMANSTOWN.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 267
AND 293.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322...ROUTE 422...STATE ROAD 501.

OTHER STORMS WILL CONTINUE TO DEVELOP AND LIFT NORTHWARD THIS
AFTERNOON.

LAT...LON 4001 7611 4015 7648 4043 7634 4043 7632
      4037 7623 4037 7621 4030 7613 4019 7595

FORECASTER: MARTIN
Local storm report, Jun 27, 5:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      RIFE                    40.55N  76.88W
06/27/2013                   DAUPHIN            PA   TRAINED SPOTTER

            ROUTE 209 DOWN TO ONE LANE IN UPPER PAXTON TWP DUE TO
            FLOODING.

&&

EVENT NUMBER CTP1300198

EVANEGO
Local storm report, Jun 27, 5:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLOOD            PINE GROVE MILLS        40.74N  77.87W
06/27/2013                   CENTRE             PA   SOCIAL MEDIA

            FLOODING REPORTED ON ROUTE 45.

&&

EVENT NUMBER CTP1300200

EVANEGO
Local storm report, Jun 27, 5:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      MECHANICSBURG           40.21N  77.01W
06/27/2013                   CUMBERLAND         PA   TRAINED SPOTTER

            STREET FLOODING REPORTED.

&&

EVENT NUMBER CTP1300201

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:17 PM EDTSpecial Weather StatementCTPLancaster28 min
Jun 27, 9:45 AM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more12 hr
Jun 27, 10:10 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 10:59 AM EDTFlash Flood Warning EmergencyCTPClearfield9 hr
Jun 27, 11:34 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 12:27 PM EDTAreal Flood AdvisoryCTPElk3 hr
Jun 27, 12:44 PM EDTFlash Flood WarningCTPClearfield, Elk7 hr
Jun 27, 12:57 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Fulton, Huntingdon3 hr
Jun 27, 1:05 PM EDTSpecial Weather StatementCTPHuntingdon40 min
Jun 27, 1:23 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Huntingdon, Juniata, Perry67 min
Jun 27, 1:57 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more3 hr
Jun 27, 2:01 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton59 min
Jun 27, 2:15 PM EDTTornado WarningCTPJuniata, Perry45 min
Jun 27, 2:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry78 min
Jun 27, 3:21 PM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 3:22 PM EDTSpecial Weather StatementCTPSnyder38 min
Jun 27, 3:28 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Perry, Snyder, Union77 min
Jun 27, 3:41 PM EDTFlash Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 3:55 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Clearfield, Clinton, Huntingdon, Mifflin3 hr
Jun 27, 4:00 PM EDTAreal Flood AdvisoryCTPCameron, Clearfield, Elk3 hr
Jun 27, 4:03 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more3 hr
Jun 27, 4:05 PM EDTSpecial Weather StatementCTPLancaster55 min
Jun 27, 4:08 PM EDTSpecial Weather StatementCTPUnion67 min
Jun 27, 4:20 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon55 min
Jun 27, 4:30 PM EDTSpecial Weather StatementCTPLancaster60 min
Jun 27, 4:33 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon57 min
Jun 27, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more69 min
Jun 27, 4:42 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 4:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union60 min
Jun 27, 4:46 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more3 hr
Jun 27, 5:01 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton59 min
Jun 27, 5:13 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill77 min
Jun 27, 5:17 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Union58 min
Jun 27, 5:26 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill3 hr
Jun 27, 5:40 PM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming9 hr
Jun 27, 5:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan65 min
Jun 27, 5:50 PM EDTTornado WarningCTPCentre, Clinton25 min
Jun 27, 6:09 PM EDTFlash Flood WarningCTPCentre, Clearfield, Clinton3 hr
Jun 27, 6:13 PM EDTTornado WarningCTPClinton, Lycoming32 min
Jun 27, 6:41 PM EDTAreal Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 6:41 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan64 min
Jun 27, 6:51 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming69 min
Jun 27, 7:15 PM EDTAreal Flood WarningCTPCentre, Clearfield6 hr
Jun 27, 7:30 PM EDTRiver Flood WarningCTPClinton4 hr
Jun 27, 7:33 PM EDTFlash Flood WarningCTPSullivan3 hr
Jun 27, 7:43 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPSullivan62 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.